Partial derivative formulas and identities involving \(\mathbf {2}\)-variable Simsek polynomials


The 2-variable Simsek polynomials \(Y_n(x,y;\lambda , \delta )\) are introduced as the generalization of a new family of polynomials \(Y_n(x;\lambda )\). Certain partial derivatives formulas and identities for the 2-variable Simsek polynomials \(Y_n(x,y;\lambda , \delta )\) are established. A brief view of quasi-monomial approach establishing differential operators and equation is presented for these polynomials.

This is a preview of subscription content, log in to check access.


  1. 1.

    Dattoli, G.: Hermite-Bessel and Laguerre-Bessel functions: a by-product of the monomiality principle, Advanced Special Functions and Applications (Melfi, 1999), 147–164, Proc. Melfi Sch. Adv. Top. Math. Phys., vol. 1, Aracne (2000)

  2. 2.

    Subuhi Khan, T. Nahid, M. Riyasat, Properties and graphical representations of the 2-variable form of the Simsek polynomials. J. Number Theory (submitted)

  3. 3.

    Kim, T.: Daehee numbers and polynomials. Appl. Math. Sci. (Ruse) 7, 5969–5976 (2013)

    MathSciNet  Google Scholar 

  4. 4.

    Simsek, Y.: Construction of some new families of Apostol-type numbers and polynomials via Dirichlet character and \(p\)-adic \(q\)-integral. Turk. J. Math. 42, 557–577 (2018)

    MathSciNet  Article  Google Scholar 

  5. 5.

    Steffensen, J.F.: The poweroid, an extension of the mathematical notion of power. Acta Math. 73, 333–366 (1941)

    MathSciNet  Article  Google Scholar 

Download references

Author information



Corresponding author

Correspondence to Mumtaz Riyasat.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

This work has been done under Post-Doctoral Fellowship (Office Memo No.2/40(38)/2016/R&D-II/1063) awarded to Dr. Mumtaz Riyasat by the National Board of Higher Mathematics, Department of Atomic Energy, Government of India, Mumbai, and Senior Research Fellowship (Award letter no. F./2014-15/NFO-2014-15-OBC-UTT-24168/(SA-III/Website)) awarded to Ms. Tabinda Nahid by the University Grants Commission, Government of India, New Delhi.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Khan, S., Nahid, T. & Riyasat, M. Partial derivative formulas and identities involving \(\mathbf {2}\)-variable Simsek polynomials. Bol. Soc. Mat. Mex. 26, 1–13 (2020).

Download citation


  • Partial differential equations
  • Recurrence relations
  • 2-variable Simsek polynomials

Mathematics Subject Classification

  • Primary 05A10
  • 05A15
  • 11B37
  • 11B68
  • 11B83
  • Secondary 33C05